Alabama, 2009

Tornadoes and Flash Flooding in Alabama, February 27 to 28, 2009

February 27 to 28, 2009 · NWS BMX · 30 events in 16 counties and zones

A slow moving cold front brought an extended period of severe weather and heavy rain, that lasted about 24 hours. The storms produced damaging winds, large hail, flooding rains, and at least 4 tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
3
Property damage
$1.2 million
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

A slow moving cold front brought an extended period of severe weather and heavy rain, that lasted about 24 hours. The storms produced damaging winds, large hail, flooding rains, and at least 4 tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Feb 27, 6:07 AM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Feb 27, 6:07 AM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 AM CST FRI FEB 27 2009

.UPDATE...FOR AVIATION.

&&

.DISCUSSION...

THIS DISCUSSION WILL ONLY HIGHLIGHT THE SEVERE AND WINTER WEATHER
THREATS. IN A NUTSHELL...THIS FORECAST IS JUST ABOUT AS COMPLEX AS
IT GETS. WE SEEM TO HAVE ALMOST EVERY WEATHER ELEMENT IN PLAY FROM
NOW UNTIL SUNDAY AFTERNOON...I REALLY WOULDNT WISH THIS FORECAST
PACKAGE ON MY WORST ENEMY.

MUCH OF TODAY STILL APPEARS TO BE ON TRACK...COLD FRONT EXPECTED
TO CONTINUE PUSHING SOUTHEAST INTO THE NORTHERN THIRD OF CENTRAL
ALABAMA. FROM THE LOOKS OF IT WILL CALL THE I20/59 CORRIDOR AS THE
STALLING POINT. INITIALLY DO NOT EXPECT MUCH IN THE WAY OF SEVERE
WEATHER...AT LEAST THROUGH NOON. HOWEVER...AS THE UPPER
LEVEL...POSITIVE TILT...LOW CATCHES UP TO THE FRONT IN CENTRAL
MS...EXPECTING A FAIRLY POTENT SURFACE LOW TO BEGIN DEEPENING AND
SLOWLY PUSHING EAST THROUGH THE OVERNIGHT HOURS. THE OLD STALLED
FRONTAL BOUNDARY WILL THEN REDIRECT ITS EFFORTS AS A WARM FRONT
AND WILL TEND TO LIFT NORTH OR MORE LIKELY NORTHEAST. AS THIS
HAPPENS...EXPECT TO GET HIT WITH STORMS IN THE PSEUDO WARM SECTOR
AND SECONDARY...DEVELOPING COLD FRONT AS IT SWINGS THROUGH EARLY
SATURDAY IN THE WEST THROUGH MIDDAY SATURDAY IN THE SOUTHEAST.
THIS LEAVES ROOM FOR PLENTY TO HAPPEN BETWEEN NOW AND THEN.

STILL HANGING ON TO THE THREATS BEING RATHER BENIGN AS THE EVENT
BEGINS TO UNFOLD LATER THIS MORNING. THE STALLED COLD FRONT SOON TO
BE WARM FRONT WILL HAVE PLENTY OF SURFACE CONVERGENCE AND MOISTURE TO
WORK WITH TO PRODUCE SEVERAL WAVES OF SHOWERS WITH EMBEDDED
THUNDERSTORMS. AS THE HEATING OF THE DAY WEARS ON...WILL LIKELY SEE
SOME ADDITIONAL INSTABILITY SOUTH OF THE BOUNDARY KEEPING STRONGER
UPDRAFTS IN THE MIX. AS THESE STORMS...WHICH WILL LIKELY FORM TO OUR
WEST...PUSH INTO OUR AREA...SEVERAL COULD BE LONG LASTING WITH
DAMAGING WINDS AND PERHAPS SOME SMALL HAIL. IF THEY VENTURE TOO
CLOSE TO THE STALLED BOUNDARY...ADDITIONAL 0 TO 1 KM SRH COULD
PRESENT A PROBLEM OF TORNADOES. AGAIN...THE MOST LIKELY INITIATION
FOR TORS WILL BE ALONG THE BOUNDARY...SO ANY SUPERCELLS THAT ARE
RIDING ALONG THE STALLED BOUNDARY SHOULD BE MONITORED CLOSELY.

AS THE EVENT CONTINUES INTO THE EVENING AND OVERNIGHT...THINGS
COULD GET INTERESTING AS THE SURFACE LOW CONTINUES TO DEEPEN. WILL
NEED TO WATCH FOR BACKING SURFACE WINDS IF THE SURFACE LOW IS
POTENT ENOUGH. THERE IS ALSO A DRY PUNCH ALOFT THAT CONTINUES TO
BE NOTEWORTHY. THIS DRY PUNCH WILL ACT TO STEEPEN LAPSE RATES
ALOFT AND LARGE HAIL WILL BECOME MORE OF A THREAT. ALSO...AS
MENTIONED...THE BACKING SURFACE WINDS COULD ACTUALLY CREATE AN
ADDITIONAL TOR THREAT THROUGH THE EARLY TO LATE MORNING TIME
PERIOD. THESE MESO DETAILS WILL CERTAINLY BE TRICKY.

NOT MENTIONED TO THIS POINT...BUT HEAVY PERHAPS LOCALLY FLOODING
RAIN IS LIKELY TO BE THE BIGGEST THREAT WITH THIS SYSTEM. WE WILL
GO AHEAD WITH A FLASH FLOOD WATCH FOR MUCH OF CENTRAL ALABAMA
THROUGH THE AFTERNOON AND INTO THE OVERNIGHT. BEING THAT FLASH
FLOOD GUIDANCE VALUES ARE HIGH...HOPEFULLY WILL KEEP IT A MORE
LOCAL..NUISANCE ISSUE VERSES WIDESPREAD.

ON TO THE SECOND HALF...SNOW LOOKS TO BE IN THE CARDS FOR MUCH OF
THE NORTHERN TWO-THIRDS...AND PERHAPS ALL OF CENTRAL ALABAMA LATE
SATURDAY INTO SUNDAY MORNING. MODELS ARE STILL STRUGGLING WITH THE
TRACK OF THE UPPER COLD CORE LOW...BUT FOR NOW AM LEANING WITH THE
FURTHER NORTH SOLUTION FROM THE EURO AND MOST OF THE GFS ENSEMBLE
MEMBERS. THE OPERATIONAL GFS...FURTHER SOUTHWESTERN TRACK IS THE
MAIN OUTLIER AT THIS JUNCTURE. IF THE GUIDANCE IS CORRECT...MUCH
OF THE DEVELOPING SNOW WILL BEGIN IN THE NORTHWESTERN CWA AROUND
MIDNIGHT OR SO...AND WORK ACROSS THE NORTHERN TWO-THIRDS OF THE
STATE THROUGH MIDDAY SUNDAY. PRECIP AMOUNTS CONTINUE TO COME IN
WETTER AND WETTER WITH EVERY RUN...SO IT DOES APPEAR THAT THERE
WILL BE SOME ACCUMULATION ISSUES...PERHAPS A FEW INCHES NORTH AND
EAST OF BHM. DONT WANT TO GET CARRIED AWAY YET...AS WE STILL HAVE
FIRST THINGS FIRST TO DEAL WITH TODAY AND TONIGHT...BUT THIS
SYSTEM WILL CERTAINLY BE OF INTEREST SOON.

17/KLAWS

&&

.AVIATION...06Z TERMINAL DISCUSSION.

CEILINGS ARE LOWERING TO MVFR CATEGORY NORTHERN TAF SITES (TCL, BHM,
EET) AND THIS TREND WILL SPREAD EASTWARD TO ANB BY 15Z AS SHRA AND
TSRA CONTINUE TO SPREAD/DEVELOP EASTWARD ACROSS AREA.  DO NOT EXPECT
MVFR CONDITIONS IN CEILINGS TO PREVAIL AT MGM OR TOI SITES BEFORE
19Z. MAIN IMPACT FROM STRONGER TSRA SHOULD COME AFTER 19Z NORTHERN
AREAS AS COLD FRONT MOVES INTO AREA AND SEVERE WEATHER PARAMETERS
BECOME MORE FAVORABLE...WITH HIGH WINDS AND HAIL EXPECTED TO BE THE
MAIN WEATHER THREAT...AND AFTER 22Z MGM AND TOI AREAS WITH ACTIVITY
CONTINUING THROUGH MUCH OF THE REMAINDER OF THE FORECAST PERIOD.
WINDS SHOULD PICK UP FROM THE SOUTH DURING THE MORNING WITH
OCCASIONAL GUSTS TO 20 KNOTS EXPECTED AFT 15Z. CEILINGS SHOULD LOWER
TO IFR CATEGORY AFTER 03Z WITH PREVAILING VSBYS 3 TO 4 MILES IN
RAIN.

41

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

17/16
Hazardous weather outlook, Feb 27, 5:00 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 AM CST FRI FEB 27 2009

ALZ011>015-017>050-281100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
500 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS WITH DAMAGING WINDS...HAIL...AND FLOODING
RAIN ARE POSSIBLE THROUGHOUT CENTRAL ALABAMA TODAY.  ISOLATED
TORNADOES ARE ALSO POSSIBLE MAINLY ALONG AND NORTH OF INTERSTATE 20.
THE SEVERE STORMS ARE LIKELY TO DEVELOP AROUND NOON IN WESTERN
COUNTIES AND WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS AREAWIDE.
THE THREAT SHOULD SLOWLY SHIFT FURTHER SOUTH AND EAST AS THE EVENT
CONTINUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY...
LASTING INTO THE EARLY AFTERNOON. THE MAIN THUNDERSTORM THREATS WILL
BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN. AT THIS
TIME...IT APPEARS THAT AREAS NEAR AND SOUTH OF INTERSTATE 85 AND
HIGHWAY 80 WILL HAVE THE BEST ENVIRONMENT FOR THE THUNDERSTORM
DEVELOPMENT. AN INCREASED THREAT NORTHWARD WILL BE SOLELY DEPENDANT
ON THE POSITION OF THE COLD FRONT.

BREEZY CONDITIONS ARE POSSIBLE BOTH AHEAD AND BEHIND THE COLD FRONT.
THESE CONDITIONS MAY MATERIALIZE FRIDAY...SATURDAY...AND SUNDAY. A
FEW WIND GUSTS OF 25 MPH ARE POSSIBLE.

A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS
THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF
MEASURABLE SNOW FROM MIDNIGHT THROUGH NOON ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
NEEDED FRIDAY AND SATURDAY.

17/KLAWS

The radar

The Columbus AFB radar (KGWX), 49 km away, was scanning. The volume nearest the first event began at 14:36 UTC.

Open the radar archive at this moment

Event by event

15 hail, 6 thunderstorm wind, 5 tornado, 4 flash flood. Local standard time, as filed.

Thunderstorm Wind, Fayette

When
February 27, 8:35 AM CST
Where
Fayette County, 3.23 mi W of Hubertville
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
33.822, -87.806

Trees were blown down on AL-171 near Harbin Road.

Thunderstorm Wind, Lamar

When
February 27, 8:55 AM CST
Where
Lamar County, 0.57 mi NNW of Kennedy
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
33.587, -87.985

Trees and power lines were blown down around the Kennedy area.

Hail, Jefferson

When
February 27, 9:56 AM CST
Where
Jefferson County, 1.32 mi N of Mims
Measured
0.75 in hail
Reported by
Public
Coordinates
33.499, -86.847

Penny sized hail was reported at Princeton Hospital in Birmingham.

Tornado, Shelby

When
February 27, 10:10 AM CST to 10:11 AM CST
Where
Shelby County, 1.59 mi NW of Argyle to 1.59 mi NNE of Argyle
Rating
EF0
Path length
1.79 mi
Path width
25 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
33.348, -86.647

The tornado touched down briefly near County Road 11 in Chelsea. There was no solid path of destruction, but the tornado was witnessed by several people. Damage in the area included several trees and power lines that were blown down, windows blown out of multiple cars, and a gas station sign that was destroyed. Winds were estimated around 75 mph.

Hail, Dallas

When
February 27, 12:45 PM CST
Where
Dallas County, 0.25 mi NE of Safford
Measured
1 in hail
Reported by
Post Office
Coordinates
32.283, -87.367

Flash Flood, Tuscaloosa

When
February 27, 12:55 PM CST to 4:00 PM CST
Where
Tuscaloosa County, 0.87 mi SSE of River View to 0.63 mi ENE of River View
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
33.209, -87.542

Several roads around the University of Alabama campus became flooded and temporarily impassable.

Hail, Dallas

When
February 27, 1:03 PM CST
Where
Dallas County, 0.75 mi SSW of Plantersville
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
32.660, -86.924

Hail, Autauga

When
February 27, 2:00 PM CST
Where
Autauga County, 0.69 mi SSE of Pine Level
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.571, -86.466

Reported near Interstate 65 exit 186.

Hail, Pickens

When
February 27, 3:00 PM CST
Where
Pickens County, 0.26 mi SW of Aliceville
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
33.128, -88.154

Hail, Greene

When
February 27, 3:41 PM CST
Where
Greene County, 0.9 mi SW of Knoxville
Measured
0.88 in hail
Reported by
Fire Department/Rescue
Coordinates
32.990, -87.790

Tornado, Hale

When
February 27, 3:56 PM CST
Where
Hale County, 4.96 mi N of Greensboro
Rating
EF0
Path length
0.02 mi
Path width
20 yd
Property damage
$500
Reported by
Emergency Manager
Coordinates
32.772, -87.585

Multiple 911 calls were received from the public of a tornado crossing AL-69 north of Greensboro. Only one damaged tree could be found with the apparent brief touchdown.

Flash Flood, Tuscaloosa

When
February 27, 4:01 PM CST to 7:00 PM CST
Where
Tuscaloosa County, 2.52 mi WNW of Samantha to 2.37 mi WNW of Samantha
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.438, -87.658

Old Fayette Road at Brady Montgomery Road became temporarily impassable and was closed due to high water.

Hail, Perry

When
February 27, 4:21 PM CST
Where
Perry County, 2.32 mi W of Morgan Spgs
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.750, -87.460

Thunderstorm Wind, Autauga

When
February 27, 5:21 PM CST
Where
Autauga County, 0.66 mi NE of Vida
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
32.627, -86.672

Several trees were blown down on CR-19.

Flash Flood, Pickens

When
February 27, 5:30 PM CST to 8:30 PM CST
Where
Pickens County, 0.36 mi E of Stansel to 0.6 mi ESE of Stansel
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.330, -88.024

Three to six inches of rain caused several roads across Pickens County to become temporarily impassable, including around the city of Reform.

Hail, Sumter

When
February 27, 5:30 PM CST
Where
Sumter County, 2.13 mi N of Parker
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
32.681, -88.164

Reported at mile marker 20 on Interstate 20.

Hail, Autauga

When
February 27, 5:50 PM CST
Where
Autauga County, 1.5 mi NNE of Pine Flat
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
32.670, -86.440

Thunderstorm Wind, Perry

When
February 27, 6:02 PM CST
Where
Perry County, 0.58 mi E of Uniontown
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.450, -87.510

Several trees were blown down across roadways in Uniontown.

Thunderstorm Wind, Dallas

When
February 27, 6:15 PM CST
Where
Dallas County, 0.6 mi S of Martin
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.311, -87.299

Several trees were blown down on AL-22, west of Orville.

Hail, Marengo

When
February 27, 6:21 PM CST
Where
Marengo County, 1.11 mi SSW of Demopolis
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
32.505, -87.836

Hail, Marengo

When
February 27, 6:28 PM CST
Where
Marengo County, 3.05 mi SW of Allenville
Measured
2.75 in hail
Reported by
Law Enforcement
Coordinates
32.446, -87.713

Baseball sized hail was reported on AL-69 south of US-80.

Hail, Dallas

When
February 27, 7:08 PM CST
Where
Dallas County, 0.69 mi N of Safford
Measured
1 in hail
Reported by
NWS Storm Survey
Coordinates
32.290, -87.370

Thunderstorm Wind, Lowndes

When
February 27, 8:10 PM CST
Where
Lowndes County, 1.06 mi SE of Mt Willing
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.060, -86.706

Several trees were blown down and blocked AL-25, near the Bragg community.

Hail, Fayette

When
February 27, 8:48 PM CST
Where
Fayette County, 5.78 mi W of Newtonville
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
33.527, -87.900

Hail, Pickens

When
February 27, 8:50 PM CST
Where
Pickens County, 0.38 mi NNE of Palmetto
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
33.485, -87.978

Flash Flood, Lamar

When
February 28, 1:42 AM CST to 6:00 AM CST
Where
Lamar County, 2.66 mi S of Molloy to 0.85 mi S of Molloy
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.692, -88.207

Rainfall of 3 to 6 inches across Lamar County caused as many as 60 county roads to become temporarily closed due to high water.

Hail, Tuscaloosa

When
February 28, 4:30 AM CST
Where
Tuscaloosa County, 0.92 mi E of Stokes
Measured
0.75 in hail
Reported by
Public
Coordinates
33.130, -87.504

Reported in the Stokes area, south of Tuscaloosa.

Tornado, Tallapoosa

When
February 28, 7:40 AM CST
Where
Tallapoosa County, 2.3 mi SSE of East Tallasee
Rating
EF0
Path length
0.25 mi
Path width
100 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
32.498, -85.871

The tornado touched down briefly near CR-51 in far southern Tallapoosa County. Several trees and power lines were blown down and 2 outbuildings were destroyed. A couple of homes in the area also sustained shingle damage.

Tornado, Lee

When
February 28, 7:56 AM CST to 7:57 AM CST
Where
Lee County, 0.7 mi NNE of Ridge Grove to 0.96 mi NE of Ridge Grove
Rating
EF1
Path length
0.31 mi
Path width
100 yd
Property damage
$65,000
Reported by
NWS Storm Survey
Coordinates
32.678, -85.494

The tornado touched down briefly near the intersection of US-280 and CR-147, near an area known as The Bottle. One building sustained heavy damage when its metal roof was peeled off. One car was overturned at a used car dealership and a few trees were snapped or uprooted.

Tornado, Lee

When
February 28, 8:25 AM CST to 8:37 AM CST
Where
Lee County, 1.88 mi WSW of Salem to 1.77 mi SSE of Valley
Rating
EF2
Path length
8.29 mi
Path width
500 yd
Injuries
3 direct, 0 indirect
Property damage
$1.1 million
Reported by
NWS Storm Survey
Coordinates
32.589, -85.260

The tornado touched down southwest of the community of Salem. It then moved just north of due east, crossing US-280 and several smaller county roads, before lifting at CR-379. Winds estimated at 125-130 mph destroyed 6 mobile homes and 4 site built homes, badly damaged 8 homes, and caused minor damage to 9 others. Two area businesses were destroyed, one other received minor damage, and one school building was damaged. Hundreds of trees were snapped off and uprooted, and one 18-wheeler was overturned. There were three minor injuries reported, only one that required hospitalization.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2009Every state in 2009This day in weather historyThe tornado archive for Alabama, 2009Warnings in Alabama, February 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 156683, 156684, 156685, 156686, 156688, 156689, 156690, 156691, 156692, 156693, 156694, 156695, 156696, 156702, 156713, 156714, 156715, 156716, 156717, 156718, 156719, 156720, 156721, 156722, 156723, 156724, 156725, 156735, 156732, 156734.